Smoothness conditions for Fourier series with monotone coefficients

Askey, Richard: Smoothness conditions for Fourier series with monotone coefficients. Acta scientiarum mathematicarum, (28) 1-2. pp. 169-171. (1967)

[img] Cikk, tanulmány, mű
math_028_fasc_001_002_169-171.pdf

Download (884kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1967
Volume: 28
Number: 1-2
Page Range: pp. 169-171
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Fourier Jean Baptiste Joseph, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 171. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14147

Actions (login required)

View Item View Item